RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ermakov, A I

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:97
Abstract pages:329
Full texts:145
References:18

http://www.mathnet.ru/eng/person19770
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/229937

Publications in Math-Net.Ru
1996
1. A. I. Ermakov, “Best Hausdorff approximations by algebraic polynomials and porosity”, Mat. Zametki, 59:5 (1996),  692–702  mathnet  mathscinet  zmath; Math. Notes, 59:5 (1996), 498–506  isi
1986
2. Yu. A. Bykovskii, A. I. Ermakov, B. L. Smirnov, V. N. Sorokovnikov, A. Yu. Terekhov, “HETEROGENEOUS WAVE-GUIDES BASED ON CDS1-XSEX SEMICONDUCTING LAYERS”, Zhurnal Tekhnicheskoi Fiziki, 56:10 (1986),  2034–2036  mathnet
1980
3. A. I. Ermakov, “Best Hausdorff approximations by algebraic polynomials and continuity of a function”, Mat. Zametki, 28:6 (1980),  843–858  mathnet  mathscinet  zmath; Math. Notes, 28:6 (1980), 876–884  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020